# SDR SWAA2022090642978

- Difficulty date: August 17, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENSES ARE DISCOLORED AT L/H AND R/H O/W EXITS HEADER PANELS. / [01] REMOVED AND REPLACED LIGHT LENSES AT L/H AND R/H O/W EXITS HEADER PANEL IAW B737-700 AMM 33-21-00-960-805.;[02] VERIFIED REPLACEMENT.
